# SDR HALA2016032800107

- Difficulty date: March 28, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 23,141 hours, 54,996 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT SPAR CRACKED AT XR 5324 INSIDE OF FUEL TANK ACCESS PANEL 520HB.  REPAIRED THE SPAR IAW PRI EA 16126- P1 AND FINAL EA 16126, REV IR AND E105-478280-PERM.
